Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

prettywoman_really

Member
  • Content Count

    7
  • Joined

  • Last visited

Community Reputation

0 Neutral

About prettywoman_really

  • Rank
    New Member
  1. I've been itching and noticing bite marks on my skin as well. I called my office maintenance dept and requested they spray because I thought I might have fleas in the office or something. Funny thing is I'm the only one getting bitten. However, I did think it might be Accutane related as I have never had this problem before. It's like little red bumps here and there and they itch like hell. I'm not sure what you can do but I just wanted you to know you're not alone.
  2. WOW - I feel much better about it now! Thanks to everyone who responded - I will get the drops!
  3. OK well I apologize but I am new to the sight so I am going to lay out all the questions I've been holding in, I know you'll probably get sick of me but by next week I probably won't ask as many questions: I thought a side effect was "Dry Eyes" but my eyes seem to be doing the exact opposite. They run all the time and are red. When I wake up they're usually crusty (I know that is a little too descriptive) but by the time I get to work, they are red, glossy, and running. It's embarrasing beca
  4. This is my first ever post so forgive me if I am breaking some protocol or anything but - I am an African-American woman in desperate need of a Relaxer for my hair. I am on my 7 week of 'tane' and so far side effects are not that bad. But if anyone knows, relaxers are usually done every 6 weeks, but for me I usually need one ever 4 weeks because my hair is very long and thick! So needless to say, I am WAY overdue! Does anyone know if I can get a relaxer in my hair? Would it completely bur
×